# SDR DALA13009879207

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 47,789 hours, 25,255 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP SHEARED BS 1494, LBL 8 BETWEEN LONGERON 1 & 2 LEFT.  REMOVED CRACKED SHEAR TIE CLIP, DRILLED NEW AND INSTALLED PER DWG9953016.
